Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 04.11.2023. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
EB
ONLINE
Providence, Rhode Island : American Mathematical Society, 2017
1 online resource (164 pages) : illustrations
Externí odkaz    Plný text PDF 
   * Návod pro vzdálený přístup 


ISBN 9781470436018 (e-book)
ISBN 9781470421946
Memoirs of the American Mathematical Society, ISSN 1947-6221 ; Volume 245, Number 1156 (first of 6 numbers)
Print version: Dahmani, F. (Francois), 1973- Hyperbolically embedded subgroups and rotating families in groups acting on hyperbolic spaces. Providence, Rhode Island : American Mathematical Society, c2017 v, 152 pages Memoirs of the American Mathematical Society ; Volume 245, Number 1156 (first of 6 numbers). ISBN 9781470421946
Includes bibliographical references and index
001866714
full
(Au-PeEL)EBL4908272
(CaPaEBR)ebr11409818
(MiAaPQ)EBC4908272
(OCoLC)966366342

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC